# SDR QXEA2009120801025

- Difficulty date: December 4, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 7,459 hours, 7,968 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Condition: Out Of Adjust
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR SELECTED UP, GEAR UNSAFE, LT DOOR UNSAFE, LT GEAR MAIN UNSAFE ILLUMINATED.  STAYED ILLUMINATED UNTIL 3000 FEET (2 MIN) THEN EXTINGUISHED. MANUAL GEAR EXTENSION, 3 GREEN. LANDING UNEVENTFUL. TOWED OFF RUNWAY. FERRIED FOR REPAIRS. FOUND LT GEAR STALLING BEFORE UPLOCK ADJUSTED MLG RETTRACTION ACTUATOR ROD END. OPS CHECKS GOOD. OPS CHECK FLIGHT GOOD. RETURNED TO SERVICE.
